# SDR SIMA200909807

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 9,606 hours, 8,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING I-MBV INSPECTION, THE LEFT OMEGA BEAM AT FR 20 WAS FOUND TO BE CORRODED BEYOND MANUAL LIMITS.  PERFORMED A CUT OUT OF CORRODED AREA FABRICATED.  REPAIR PARTS FROM EPM53EP54701 FILLER AND 54703 FOR SHIMS FROM AL2024-T3.  DRILLED, CLEANED, DEBURRED AND TREATED REPAIR PARTS.  REPAIR DONE IAW EMB SRM (EMB 145/1142 REV 40) CHAPTER 53-00-10, FIG 201.  AIRCRAFT RETURNED TO SERVICE.
